# SDR DL72S960021

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Corrosion
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 500 STR 28R WAS DAMAGED BY CORROSION AND A 13.5 INCH BY 3.5 INCH SECTION WAS CUTOUT.  A SKIN REPAIR WAS ACCOMPLISHED PER B727 SRM 53-30-3 FIG 3, EXCEPT THE DOUBLER WAS EXTENDED FORWARD TO STA 480 BUTT JOINT.  REPAIRS ACCOMPLISHED PER DL ERA 302931-14.
